Homogenization on disconnected selfsimilar fractal sets in r

Hiroshi Takahashi, Yozo Tamura

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We construct diffusion processes on disconnected selfsimilar fractal sets as limits of suitably scaled random walks. We also consider homogenization problems on disconnected fractal sets. We treat environments whose means are not only finite but infinite.

Original languageEnglish
Pages (from-to)127-138
Number of pages12
JournalTokyo Journal of Mathematics
Volume28
Issue number1
DOIs
Publication statusPublished - 2005 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Homogenization on disconnected selfsimilar fractal sets in r'. Together they form a unique fingerprint.

  • Cite this